I am almost 19 years old, so have had my period for years now. Usually it has always been painless, until now.
Could this be caused by BC pills?
I know the pill can be used to help with pain... so could it also do the opposite?
I have been on the pill for three months now.
The first period was the same as always, but then the next two were quite painful with cramping.
Now I understand what people are complaining about!
I saw the doctor after the first period and she didn't seem to care.
I started to be able to feel my right ovary (no pain) 2 weeks before my period started. For example, if I was on my stomach watching TV and then streched the wrong way it would 'pull'. And then the day before, both ovaries had a sharp 'pulling' pain like they were being stretched out. It didn't feel normal.
I also had strong cramps in the same area and lower back pain. The back pain I often experience during a period... but not always as bad.
Why? Please help. I can always see another doctor, I guess.
If it isn't caused by the pill, is it normal to just all of a sudden start having pain?
I have had my period for about 6 years. It has been mostly regular for at least 3.